Quasiconformal rectification of boundaries in problems of fluid dynamics
Sibirskij žurnal industrialʹnoj matematiki, Tome 10 (2007) no. 3, pp. 98-113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{SJIM_2007_10_3_a9,
author = {V. N. Monakhov and E. V. Semenko and I. B. Davydkin},
title = {Quasiconformal rectification of boundaries in problems of fluid dynamics},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {98--113},
year = {2007},
volume = {10},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2007_10_3_a9/}
}
TY - JOUR AU - V. N. Monakhov AU - E. V. Semenko AU - I. B. Davydkin TI - Quasiconformal rectification of boundaries in problems of fluid dynamics JO - Sibirskij žurnal industrialʹnoj matematiki PY - 2007 SP - 98 EP - 113 VL - 10 IS - 3 UR - http://geodesic.mathdoc.fr/item/SJIM_2007_10_3_a9/ LA - ru ID - SJIM_2007_10_3_a9 ER -
%0 Journal Article %A V. N. Monakhov %A E. V. Semenko %A I. B. Davydkin %T Quasiconformal rectification of boundaries in problems of fluid dynamics %J Sibirskij žurnal industrialʹnoj matematiki %D 2007 %P 98-113 %V 10 %N 3 %U http://geodesic.mathdoc.fr/item/SJIM_2007_10_3_a9/ %G ru %F SJIM_2007_10_3_a9
V. N. Monakhov; E. V. Semenko; I. B. Davydkin. Quasiconformal rectification of boundaries in problems of fluid dynamics. Sibirskij žurnal industrialʹnoj matematiki, Tome 10 (2007) no. 3, pp. 98-113. http://geodesic.mathdoc.fr/item/SJIM_2007_10_3_a9/